| Model Number |
MC2016 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the devices was provided, a manufacturing review was performed.The five samples were returned to the manufacturer for evaluation.The investigation of the reported event is confirmed for unsealed device packaging issue.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model mc2016 biopsy instrument allegedly had packaging peeled open.This information was received from one source.The malfunction had no patient involvement but the patient had no consequences.The patient's age and weight was unknown.